Thyroid UK
85,866 members100,769 posts

Increased levo reaction?

Increased levo reaction?

Increased my levo to 100mcg this morning from 75mcg. Felt fine then about mid morning starting feeling very anxious and couldn't catch my breath. Then had sensation of whole body buzzing and the tingling I used to get came back with a vengence all over my body - face and tongue worse.

Sent home from work.

Seems to have died down now but feel absolutely exhausted. Struggling to write this.

Pics attached of my last two results. First one I was on 50mcg, Then moved to 75mcg and not much change in symptoms or my results oddly.

Is this reaction normal?

5 Replies
oldestnewest

Minimum97,

No, it's not a normal response. Is the 100mcg tablet the same brand as the 75mcg tablet?

Reply

I was taking 50mcg Activis and 25mcg of wockhardt. Took two of the Activis this morning.

Reply

Should add that was also feeling dizzy and "out of it". Struggling to concentrate.

Reply

MiniMum97,

I'd stick with 75mcg for a few days and then try 2 x 50mcg Actavis on Saturday. If you get a similar reaction try increasing more gently say 50mcg Actavis and 1.5 x 25mcg Wockhardt. When you are comfortable with that try 2 x 50mcg Actavis.

Reply

Thank you. That's what I was thinking (ie wait till the weekend). Will do this wand if I get a similar will increase more slowly as you suggest.

It seems odd that my 50mcg starting dose had a reasonably significant effect (e.g. TSH from 4.something down to 1.Something) but this time with additional 25mcg the TSH and T4 have barely changed?

Reply

You may also like...